# SDR FDEA201501290382

- Difficulty date: January 29, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46619
- Aircraft time: 831 hours, 34,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Discharged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN ENTRY DOOR BOTTLE DISCHARGED.  SERVICED THE DOOR RESERVOIR IAW MM 52-11-07-2.
